Alert archive / Texas / Special Weather Statements in 2016

Special Weather Statement, NWS Brownsville, TX

May 14, 2016Brooks County, Texas

NWS Brownsville, TX issued this special weather statement at May 14, 2016, 2:08 PM CDT for Brooks County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2016, 2:08 PM CDT (19:08 UTC)
Expired
May 14, 2016, 3:00 PM CDT
In force
52 min
Issued by
NWS Brownsville, TX

County Brooks County, TX

The radar

The Corpus Christi radar (KCRP), 111 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2016-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2016-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1239 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

392 
WWUS84 KBRO 141908
SPSBRO

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
208 PM CDT SAT MAY 14 2016
 
TXZ249-250-142000-
JIM HOGG TX-BROOKS TX-
208 PM CDT SAT MAY 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROOKS AND
NORTHEASTERN JIM HOGG COUNTIES UNTIL 300 PM CDT...

AT 208 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF RAMIREZ...OR 14 MILES WEST OF FALFURRIAS...MOVING
NORTHWEST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BROOKS
AND NORTHEASTERN JIM HOGG COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2727 9852 2726 9826 2718 9821 2706 9832
      2721 9873 2734 9855 2734 9852
TIME...MOT...LOC 1908Z 136DEG 18KT 2720 9838 

$$

CASTILLO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this special weather statement went out at May 14, 6:26 AM CDT, 7 hours 42 minutes earlier.

Area forecast discussion, May 14, 6:26 AM CDT, 7 hours 42 minutes before
Area Forecast Discussion...UPDATED
National Weather Service BROWNSVILLE TX
626 AM CDT SAT MAY 14 2016

.DISCUSSION...updated for latest aviation discussion below.

&&

.AVIATION...A MIX OF HIGH AND LOW CLOUDS OVERNIGHT...WITH VFR
CIGS AS OFTEN AS MVFR. THE FORECAST SOUNDINGS SHOW A LOW LEVEL
INVERSION SETTING UP BY MID MORNING...WITH MVFR CIGS. THE
INVERSION WILL LIFT BY AFTERNOON HOWEVER, ALONG WITH CEILINGS.
LIGHT SOUTHEAST WINDS WILL INCREASE TO MODERATE...WITH AMPLE LOW
LEVEL MOISTURE TRANSPORT SUPPORTING THE LOW CLOUD REGIME.

&&

.PREV DISCUSSION... /issued 359 AM CDT SAT MAY 14 2016/

SHORT TERM  /Today through Sunday/...A negatively tilted mid
level ridge, an omega block as seen from farther north, will
extend from north central Mexico into and through the Pacific
Northwest. A remnant frontal boundary lies across East Texas and
the North Gulf coast. What we can expect to see today is a slow
shift of the ridge to the east while a tap of high pressure spills
south across the high plains and into North Central Texas where it
too will stall. This will not preclude convection from developing
over and north along the Mexican mountains however, and the
combination of moisture pooling and conditionally unstable lapse
rates, plus wk disturbances moving through the base of the ridge
through Southwestern Texas, will keep the door open for possible
showers and thunderstorms for the mid and upper valley. That is
primarily why pops were kept in the forecast for the far inland
portions of the CWA. SPC has the upper valley in a general outlook
for today...which degrades to a marginal risk on Sunday.

Today...A mix of clouds and sun...screened slightly by higher clouds
from the west. Moderate southeast winds in the afternoon. High temps
could reach the mid 90s out west, but will be in the 80s near the
coast. Rain chances will be greatest, though not tremendous, over
the upper valley, mainly due to the threat of convection moving into
the area from farther upstream.

Tonight...Light southeast winds under partly to mostly cloudy skies.
Low temperatures will be in the 70s...and high enough to preclude
any significant fog formation. Rain chances are mostly an extension
of the Saturday afternoon/evening situation/theme of convection
developing upstream and moving east into the area.

Sunday...Moderate southeast winds and partly to mostly cloudy skies.
High temperatures will be similar to Saturday minus a few degrees
due to greater cloud cover, yet still reaching the lower 90s in some
areas of the mid to upper valley. Coastal areas will reach the 80s.
A weak shortwave and associated vort max will move over the western
CWA Sunday afternoon, which prompted a marginal risk of severe from
SPC and the best chance of pops for the short term for the upper
valley.

LONG TERM /Sunday Night through Friday/...A long wave trough with
a split flow mid level pattern will dominate North America and
the lower 48 through the long term period. This will place our CWA
under an increasing southwest flow as the base of the upper trough
becomes established across the Southern Rockies and the Desert
Southwest. Models continue to maintain big differences in the
pop/moisture fields while the general synoptic pattern is in good
agreement. The challenge will be to recognize upper level
disturbances within the southwest flow and time their arrival in
our cwa's vicinity trying to pick the best chances for rain.
Adding to the mix a cold front associated with the upper trough
moves into Texas Tuesday and settles over South Texas Wed-Friday.
The going forecast continues with a blend of the wet ECMWF and the
drier GFS with a lot of uncertainty which model will play out the
best in this pattern. At this time will place best chance for rain
Sunday night, Wednesday, Wed night and Thursday. The latter days
(Wed and Thu) will have even greater chances with the front
approaching and possibly stalling over the CWA. A few strong to
possible severe storms could be in the offering Wednesday with the
initial push of the front towards the region and an upper
disturbance progged to track across South Texas. Expect a bit of
fine tuning each day as these features become a little clearer and
models get a better handle on them. As for temperatures not as hot
when the rain days develop and if the rain trends on the lower
side expect warmer readings. models guidance is more reasonable
with the temperature profiles so confidence is above average using
a blend of the best performing models as of late.

MARINE...Now through Sunday...High pressure will remain dominant
over the northwest Gulf through Sunday. The resulting light to
moderate southeast winds today and tonight will sustain low seas.
Slightly stronger southeast winds will develop Sunday as high
pressure builds over the Gulf and as surface pressure falls
upstream. No advisories are expected through the short term.

Sunday night through Wednesday...Southeasterly winds and seas
will show a subtle increase through tuesday night as an upper low
pressure trough moves into the desert southwest. Winds could
trend lower Wednesdsay as the trough into texas and its associated
front moves into the Northwest Gulf of Mexico weakening the
pressure gradient. The front could possibly move into the northern
Lower Texas Coastal waters turning winds northeast but it should
be in a weakening state.

&&

.BRO Watches/Warnings/Advisories...
TX...None.
GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

54/59/65
Hazardous weather outlook, May 14, 4:59 AM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
459 AM CDT SAT MAY 14 2016

TXZ248>257-151000-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
459 AM CDT SAT MAY 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE AN ELEVATED RISK OF RIP CURRENTS MONDAY THROUGH
WEDNESDAY.

STRONG THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-151000-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
459 AM CDT SAT MAY 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

POSSIBLE SMALL CRAFT ADVISORY CONDITIONS MONDAY NIGHT AND
TUESDAY.

STRONG THUNDERSTORMS WILL BE POSSIBLE

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 14, 1:01 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
101 PM CDT SAT MAY 14 2016

TXZ248-249-141845-
ZAPATA TX-JIM HOGG TX-
101 PM CDT SAT MAY 14 2016

...SPECIAL WEATHER STATEMENT...

AT 101 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BUSTAMANTE...MOVING NORTH AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ZAPATA...BUSTAMANTE...MEDINA...GUERRA...ZAPATA MIDDLE SCHOOL...LAS PALMAS...
ESCOBAS...ZAPATA HIGH SCHOOL...FALCON LAKE ESTATES AND ZAPATA COUNTY
PUBLIC LIBRARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2727 9911 2727 9890 2690 9870 2678 9915
      2695 9936 2696 9939 2698 9938 2702 9942
      2701 9943 2705 9945
TIME...MOT...LOC 1801Z 166DEG 11KT 2691 9908

CASTILLO
Special weather statement, May 14, 1:08 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
108 PM CDT SAT MAY 14 2016

TXZ248-249-141900-
ZAPATA TX-JIM HOGG TX-
108 PM CDT SAT MAY 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ZAPATA AND
SOUTHWESTERN JIM HOGG COUNTIES UNTIL 200 PM CDT...

AT 108 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF GUERRA...OR 10 MILES EAST OF BUSTAMANTE...MOVING
NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUSTAMANTE...GUERRA...RANDADO AND ESCOBAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2711 9874 2684 9884 2687 9915 2720 9915
TIME...MOT...LOC 1808Z 188DEG 16KT 2697 9895

CASTILLO
Special weather statement, May 14, 1:35 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
135 PM CDT SAT MAY 14 2016

TXZ249>253-141915-
KENEDY TX-JIM HOGG TX-HIDALGO TX-BROOKS TX-STARR TX-
135 PM CDT SAT MAY 14 2016

...SPECIAL WEATHER STATEMENT...

AT 135 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LA REFORMA...OR 15 MILES SOUTHWEST OF RACHAL...MOVING NORTH AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RACHAL...ENCINO...SAN RAFAEL RANCH AIRPORT...PUERTO RICO...SAN ISIDRO...LA
REFORMA...SANTA ELENA...EL COYOTE RANCH AIRPORT...DELMITA AND PUESTA DEL
SOL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2695 9787 2662 9789 2662 9849 2695 9853
TIME...MOT...LOC 1835Z 176DEG 17KT 2673 9831

CASTILLO
Special weather statement, May 14, 1:42 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
142 PM CDT SAT MAY 14 2016

TXZ248-249-141930-
ZAPATA TX-JIM HOGG TX-
142 PM CDT SAT MAY 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ZAPATA AND
NORTHWESTERN JIM HOGG COUNTIES UNTIL 230 PM CDT...

AT 142 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RANDADO...OR 18 MILES SOUTHWEST OF HEBBRONVILLE...MOVING NORTHEAST AT
20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
THOMPSONVILLE...SOUTH FORK ESTATES...RANDADO AND ESCOBAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2714 9853 2687 9885 2711 9915 2727 9894
      2727 9880 2734 9880
TIME...MOT...LOC 1842Z 218DEG 16KT 2709 9883

CASTILLO
Special weather statement, May 14, 2:07 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
207 PM CDT SAT MAY 14 2016

TXZ249-250-252-253-141945-
JIM HOGG TX-HIDALGO TX-BROOKS TX-STARR TX-
207 PM CDT SAT MAY 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STARR...SOUTHERN
BROOKS...NORTH CENTRAL HIDALGO AND SOUTHEASTERN JIM HOGG COUNTIES
UNTIL 245 PM CDT...

AT 206 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LA REFORMA...OR 17 MILES SOUTHWEST OF RACHAL...MOVING NORTHWEST AT 10
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAN RAFAEL RANCH AIRPORT...PUERTO RICO...SAN ISIDRO...LA REFORMA...SANTA
ELENA...EL COYOTE RANCH AIRPORT...LA GLORIA...DELMITA...PUESTA DEL SOL
AIRPORT AND DIAMOND O RANCH AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2678 9798 2673 9798 2672 9799 2653 9837
      2673 9861 2678 9857 2689 9856 2689 9842
      2692 9824
TIME...MOT...LOC 1906Z 126DEG 8KT 2673 9835

CASTILLO
Special weather statement, May 14, 2:08 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
208 PM CDT SAT MAY 14 2016

TXZ249-250-142000-
JIM HOGG TX-BROOKS TX-
208 PM CDT SAT MAY 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROOKS AND
NORTHEASTERN JIM HOGG COUNTIES UNTIL 300 PM CDT...

AT 208 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF RAMIREZ...OR 14 MILES WEST OF FALFURRIAS...MOVING
NORTHWEST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BROOKS
AND NORTHEASTERN JIM HOGG COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2727 9852 2726 9826 2718 9821 2706 9832
      2721 9873 2734 9855 2734 9852
TIME...MOT...LOC 1908Z 136DEG 18KT 2720 9838

CASTILLO

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 12:33 PM CDTSpecial Weather StatementBROZapata42 min
May 14, 12:44 PM CDTSpecial Weather StatementBROZapata46 min
May 14, 1:01 PM CDTSpecial Weather StatementBROZapata44 min
May 14, 1:08 PM CDTSpecial Weather StatementBROJim Hogg52 min
May 14, 1:30 PM CDTAreal Flood AdvisoryBROJim Hogg, Zapata90 min
May 14, 1:35 PM CDTSpecial Weather StatementBROBrooks40 min
May 14, 1:42 PM CDTSpecial Weather StatementBROJim Hogg48 min
May 14, 2:07 PM CDTSpecial Weather StatementBROBrooks38 min
May 14, 2:23 PM CDTSpecial Weather StatementBROJim Hogg52 min
May 14, 2:28 PM CDTSpecial Weather StatementBROZapata47 min
May 14, 2:42 PM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg93 min
May 14, 3:04 PM CDTSpecial Weather StatementBROBrooks41 min
May 14, 3:21 PM CDTAreal Flood AdvisoryBROZapata114 min
May 14, 3:37 PM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Jim Hogg, Starr113 min
May 14, 3:49 PM CDTFlash Flood WarningBROBrooks116 min
May 14, 3:59 PM CDTSpecial Weather StatementBROBrooks61 min
May 14, 4:04 PM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo41 min
May 14, 4:39 PM CDTSevere Thunderstorm WarningBROHidalgo51 min
May 14, 4:43 PM CDTFlash Flood WarningBROBrooks, Hidalgo, Kenedy2 hr
May 14, 5:27 PM CDTSevere Thunderstorm WarningBROHidalgo, Willacy48 min
May 14, 5:45 PM CDTTornado WarningBROHidalgo, Willacy21 min
May 14, 5:55 PM CDTTornado WarningBROCameron, Hidalgo23 min
May 14, 5:58 PM CDTSevere Thunderstorm WarningBROHidalgo32 min
May 14, 6:17 PM CDTSevere Thunderstorm WarningBROHidalgo43 min
May 14, 6:19 PM CDTSpecial Weather StatementBROStarr56 min
May 14, 6:28 PM CDTAreal Flood AdvisoryBROHidalgo92 min
May 14, 6:59 PM CDTSpecial Weather StatementBROHidalgo46 min

Nearby

Special Weather Statements in Texas, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.